# SDR ABXA2011030606

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,002 hours, 40,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE LOST VACUUM.  REMOVED AND REPLACED COCKPIT PBE IAW B767 AMM 25-60-00-0.
